Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could HCG Cause Eye Redness Or Broken Blood Vessels?

Could hcg cause eye redness or broken blood vessels? I ve been in phase 2 for almost 30 days and have been noticing that my eyes are really red lately. The first round of hcg that I did many months ago was the homeopathic version and with that too, I noticed the eye redness. Along with the redness, I developed a broken blood vessel in my eye that time. I am a 40 year old female, 5 8 and 190 lbs. I have no history of any major medical conditions outside of fibroids and a hystorectomy a few years ago.
Mon, 7 Feb 2022
Report Abuse
General & Family Physician 's  Response
Hi,

HCG or human chorionic gonadotropin is a hormone that is used to induce ovulation and in the treatment of infertility in women. But, administration of HCG may cause hormonal changes in the body. The fluctuation in the hormone levels may cause blood vessels in the eye to rupture and develop redness as well as broken blood vessels. If they are not subsided within 2-3 weeks, then you should consult your doctor immediately for medical help.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Uterine fibroid


Loading Online Doctors....
Could HCG Cause Eye Redness Or Broken Blood Vessels?

Hi, HCG or human chorionic gonadotropin is a hormone that is used to induce ovulation and in the treatment of infertility in women. But, administration of HCG may cause hormonal changes in the body. The fluctuation in the hormone levels may cause blood vessels in the eye to rupture and develop redness as well as broken blood vessels. If they are not subsided within 2-3 weeks, then you should consult your doctor immediately for medical help. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician